Back to Ask the Diabetes Team Ask the Diabetes Team

From Marion, Arkansas, USA:

I have had hypoglycemia since the sixth grade. Whenever I ask my doctor about it, he will usually brush it off and tell me to eat healthy and exercise. Well, recently, I have been having really bad spells. I'm a very active person. I'm on a very competitive cheerleading team and I try to eat right, but, earlier today, I had another spell. It felt like the whole right side of my body went numb. It scared me because that has never happened before. I would just like some advice on if I should be worried or what I might need to do differently.


Please double check your blood sugar levels while having really bad spells or other possible symptoms of hypoglycemia, such as numbness, to confirm true hypoglycemia (lower than 50 to 60 mg/dl). Then, you should once again go back to your general practitioner for a further endocrine consultation.


Original posting 9 Dec 2005
Posted to Hypoglycemia


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.